# SDR AALA202206201066

- Difficulty date: June 19, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N334SM
- Make and model: Boeing 737823
- Aircraft serial: 44478
- Aircraft time: 3,650 hours, 1,473 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT AT SEAT 12C FELL OFF. SECURED EMERGENCY LIGHT AT 12C PER AMM 33-51-11.
